Alert archive / Minnesota / Special Weather Statements in 2014
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jun 14, 2014, 7:39 PM CDT for Chippewa County, Kandiyohi County, Minnesota. It was in force for 81 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2014, 7:39 PM CDT (00:39 UTC)
- Expired
- Jun 14, 2014, 9:00 PM CDT
- In force
- 81 min
- Issued by
- NWS Twin Cities, MN
Counties Chippewa County, MN, Kandiyohi County, MN
The radar
The Minneapolis radar (KMPX), 147 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 0.7 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1095 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 297 m²/s²
- 0-3 km storm-relative helicity
- 389 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
925
WWUS83 KMPX 150039
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
739 PM CDT SAT JUN 14 2014
MNZ055>057-064-065-150200-
CHIPPEWA-KANDIYOHI-RENVILLE-SWIFT-YELLOW MEDICINE-
739 PM CDT SAT JUN 14 2014
...THUNDERSTORMS WITH HEAVY RAIN OVER CHIPPEWA... KANDIYOHI...
RENVILLE... SWIFT AND YELLOW MEDICINE COUNTIES THROUGH 900 PM CDT...
AT 726 PM CDT...WEATHER SERVICE RADAR WAS TRACKING NUMEROUS
THUNDERSTORMS WITH HEAVY RAIN OVER THE AREA. THE STORMS WERE MOVING
NORTHEAST AT 35 MPH... BUT ADDITIONAL STORMS CONTINUED TO REFORM AND
MOVE OVER THE SAME AREAS... INCREASING THE POTENTIAL FOR FLOODING.
PEA SIZE HAIL...WINDS UP TO 30 MPH...AND HEAVY DOWNPOURS ARE EXPECTED
WITH THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE FROM THESE
THUNDERSTORMS. THIS WILL RESULT IN FLOODING OF SMALL STREAMS AND
CREEKS... AS WELL AS URBANIZED AND POOR DRAINAGE AREAS. NEVER DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4496 9565 4517 9547 4541 9516 4541 9477
4507 9476 4454 9560 4462 9561 4462 9579
4464 9583
TIME...MOT...LOC 0037Z 234DEG 32KT 4528 9492
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 14, 7:34 PM CDT, 5 minutes earlier.
Area forecast discussion, Jun 14, 7:34 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
734 PM CDT SAT JUN 14 2014
.UPDATE...
ISSUED AT 730 PM CDT SAT JUN 14 2014
UPDATED TO INCLUDE 00Z AVIATION DISCUSSION BELOW.
&&
.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 305 PM CDT SAT JUN 14 2014
CONCERN NEAR TERM IS SEVERE WEATHER/HYDRO THREAT THROUGH THE
NIGHT.
STRONG WINDS ASSOCIATED WITH COMPLEX TO THE SOUTHWEST AND
AREA OF RAIN OVER THE METRO IS LIFTING TO THE NORTHEAST AND
WEAKENING. WILL LIKELY MAINTAIN SOME GUSTY WINDS INTO THE EVENING
AS GRADIENT REMAINS EAST OF THE DEVELOPING LOW PRESSURE.
SEVERE WEATHER THREAT REMAINS INTO THE EVENING MAINLY TO THE
SOUTHWEST...AS ACTIVITY ALONG THE FRONT OVER THE DAKOTAS MOVES
EAST. MAIN THREAT IS HEAVY RAIN DURING THE NIGHT AS THE STRONG
UPPER TROUGH MOVES THROUGH. LOOKS FORM WIDESPREAD 1-2 INCHES OF
RAIN ACROSS CENTRAL MN INTO WEST CENTRAL WISCONSIN WITH PERHAPS
LOCALIZED AMOUNTS 3-4 INCHES. THIS WOULD AFFECT SOUTH CENTRAL MN
INTO EAST CENTRAL MN. STRONG MOISTURE TRANSPORT LIFTS NORTH OVER
THE AREA AS UPPER TROUGH LIFTS NORTHEAST LATER TONIGHT/SUNDAY
MORNING. 150%-180% ABOVE NORMAL PRECIPITATELY WATER LIFTS ACROSS
THE REGION ALONG WITH SIGNIFICANT FORCING. IT WILL BE RELATIVELY
FAST MOVING...BUT PRECIPITATION RATES WILL BE EXTREME. FLASH
FLOOD WATCH ISSUED FOR THE EVENT TONIGHT INTO SUNDAY MORNING.
THE RAIN IS FORECAST TO LIFT NORTHEAST DURING THE MORNING AND EXIT
THE FAR EASTERN AREA INTO THE AFTERNOON. SHOULD SEE ANY
SIGNIFICANT SEVERE THREAT DEVELOP EAST OF THE CWA INTO SUNDAY
AFTERNOON.
.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 402 PM CDT SAT JUN 14 2014
THE LONG TERM LOOKS VERY WET WITH A GOOD POTENTIAL OF RIVER/LOW
LAND FLOODING AT SOME POINT AS WE HEAD INTO LATE NEXT WEEK.
INITIALLY SUNDAY EVENING HIGH PRESSURE WILL BE LOCATED OVER THE
OHIO VALLEY. SOMEWHAT DRIER AIR FROM THIS HIGH WILL BE ENTRAINED
IN THE SOUTHERLY FLOW SUNDAY NIGHT AND MONDAY MORNING...SO NOT
ANTICIPATING MUCH OF A CHANCE OF RAIN. IN FACT...SUNDAY NIGHT WILL
BE MOSTLY CLEAR SO FINALLY A BREAK FROM THE RAIN.
BY MONDAY AFTERNOON...ANOTHER WAVE WILL EJECT FROM THE TROUGH IN
THE PACIFIC NORTHWEST AND ROUND THE TOP OF A BUILDING RIDGE OVER
THE SOUTHEASTERN CONUS. THIS WILL BEING INCREASING CHANCES FOR
THUNDERSTORMS ACROSS WESTERN MINNESOTA WHICH ARE EXPECTED TO
EXPAND IN COVERAGE...POSSIBLY INTO A MCS AS IT TRACKS EASTWARD
INTO ERN MN AND WRN WI MONDAY NIGHT. MAINTAINED VERY HIGH POPS
MONDAY NIGHT.
THE MCS SHOULD BE WELL TO THE EAST BY EARLY MORNING TUESDAY AND
TUESDAY LOOKS DRY AS RIDGING BUCKLES NORTHWARD INTO THE UPPER
MIDWEST. WARMER AND MORE HUMID CONDITIONS WILL ARRIVE AS 925 MB
TEMPS REACH +23 TO +24C /85-90F AT THE SURFACE/ AND DEW POINTS
CREEP UPWARD INTO THE LOWER 70S.
MID LEVEL RIDGING CONTINUES TO BUILD TUESDAY NIGHT INTO WEDNESDAY.
THIS SHOULD LARGELY PREVENT ANY LARGE THUNDERSTORM COMPLEXES
FROM TRESPASSING INTO THE AREA...HOWEVER THE ATMOSPHERE WILL BE
QUITE UNSTABLE AND IT WOULD NOT TAKE MUCH TO GENERATE SCATTERED
SHOWERS AND STORMS...ESPECIALLY ON WEDNESDAY AFTERNOON AS
TEMPERATURES RETURN INTO THE 80S AND POSSIBLY NEAR 90 ACROSS SRN
MN.
BY WEDNESDAY NIGHT THE WESTERN TROUGH WILL ADVANCE EAST INTO THE
NORTHERN PLAINS. MID LEVEL HEIGHT FALLS AND NUMEROUS DISTURBANCES
BEING KICKED OUT FROM THE TROUGH WILL BRING SEVERAL ROUNDS OF
SHOWERS AND THUNDERSTORMS THROUGH THURSDAY NIGHT. A FEW INCHES OF
RAIN ARE POSSIBLE DURING THIS PERIOD.
BY FRIDAY...THE CUT OFF LOW PRESSURE CENTER SHOULD BE SOMEWHERE
OVER THE UPPER MIDWEST. THIS WILL REDUCE THE THREAT FOR HEAVY
RAIN MCS DEVELOPMENT...BUT ROUNDS OF SHOWERS AND STORMS ARE STILL
POSSIBLE INTO EARLY NEXT WEEKEND WITH THE LOW SLOWLY HEADED EAST
INTO THE GREAT LAKES. IT LOOKS A BIT COOLER AS WELL WITH HIGHS
RETREATING BACK INTO THE MID 70S.
WPC IS STILL ADVERTISING A GOOD 5-7 INCHES THROUGHOUT THE NEXT 7
DAYS. WHILE THIS WILL BE SPREAD OUT A BIT TEMPORALLY...SIGNIFICANT
RISES IN RIVERS AND LAKES ARE LIKELY AS WE HEAD THROUGH NEXT
WEEK.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 730 PM CDT SAT JUN 14 2014
CONFIDENCE IS HIGH ON HAVING PERIODS OF SHWRS/TSTMS TONIGHT THRU
MUCH OF TMRW...BUT CONFIDENCE DROPS ON EXACT TIMING OF TSTMS TO
IMPACT EACH TERMINAL INDIVIDUALLY...AND WHAT EXACTLY THOSE IMPACTS
WILL BE ON FLIGHT CONDITIONS. SHORT-TERM MODELS
/HRRR...HOPWRF...RAP/ ALL INDICATE TWO OR THREE ROUNDS OF HVY RAIN
WITH EMBEDDED TSTMS WILL PUSH THRU THE REGION THIS EVENING THROUGH
THE OVERNIGHT HOURS. EACH OF THESE ROUNDS WILL BE CAPABLE OF LOW
CEILINGS IN THE LOW-END MVFR TO POSSIBLY IFR RANGE ALONG WITH
HEAVY RAINFALL THAT WOUL REDUCE VSBY INTO IFR RANGE. BEST TIMING
FOR TSTMS WOULD BE WITHIN THE FIRST 8 HOURS...SO AS TO TAKE
ADVANTAGE OF LATENT HEATING OF THE DAY AND ANY AVAILABLE
INSTABILITY...THEN DURING THE EARLY MORNING HOURS...ANY RAINFALL
BY THAT POINT ON WILL HAVE LESSER CONVECTIVE INFLUENCE. RAINFALL
WILL LIKELY CONTINUE THRU DAYBREAK THEN GRADUALLY END FROM SW TO
NE ACROSS LOWER MN INTO WESTERN WI...WITH VFR CONDITIONS POSSIBLE
BY LATE AFTN SUNDAY. WINDS WILL GENERALLY CONTINUE OUT OF THE SE
OVERNIGHT...BUT SMALL-SCALE TSTM INFLUENCES MAY MAKE VARIABLE WITH
THE HIGH SPEEDS BEFORE RESUMING FROM THE SE. WINDS THEN SWING
AROUND TO SW AND W BY LATE TMRW AFTN.
KMSP...PERIODS OF SHWRS/TSTMS TO MOVE ACRS KMSP...STARTING AT
INITIALIZATION TIME...AND CONTINUING THRU MUCH OF THE OVERNIGHT
HOURS. OCNL TSTMS LIKELY MAINLY THRU ABOUT 08Z...WITH TSTM CHANCES
DROPPING OVER AFTERWARDS. WILL MONITOR AND AMEND AS NEEDED. HAVE
HELD OFF DROPPING CEILINGS LOWER THAN 2 KFT GIVEN UPSTREAM OBS AND
CONFIDENCE NOT HIGH ENOUGH ATTM TO ADVERTISED CEILINGS BELOW 1700
FT. PRECIP WILL TAPER OFF GOING INTO AND PAST DAYBREAK SUNDAY MRNG
THEN CONDITIONS IMPROVE NICELY THRU THE DAY TMRW.
/OUTLOOK FOR KMSP/
MON...VFR DURING THE DAY. SHWRS/TSTMS WITH MVFR AND POSSIBLY IFR
CONDS LIKELY MON NIGHT. WINDS S 10-15 KTS.
TUE...VFR DURING THE DAY. CHC SHWRS/TSMS WITH MVFR CONDS POSSIBLE
TUE NIGHT. WINDS SE 5-10 KTS.
WED...CHC SHWRS/TSTMS WITH MVFR CONDS POSSIBLE DURING THE DAY.
SHWRS/TSTMS LIKELY WITH MVFR CONDS LIKELY AND IFR CONDS POSSIBLE
WED NIGHT. WINDS SE 10-15 KTS.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR MNZ042>045-049>053-
057>063-065>070-073>078-082>085-091>093.
WI...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR WIZ014-015-023-024.
&&
UPDATE...JPC
SHORT TERM...DWE
LONG TERM...BORGHOFF
AVIATION...JPCHazardous weather outlook, Jun 14, 4:22 PM CDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 422 PM CDT SAT JUN 14 2014 MNZ042>045-049>053-057>063-065>070-073>078-082>085-091>093-WIZ014- 015-023-024-152130- TODD-MORRISON-MILLE LACS-KANABEC-STEARNS-BENTON-SHERBURNE-ISANTI- CHISAGO-KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-REDWOOD-BROWN-NICOLLET- LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN- FARIBAULT-FREEBORN-POLK-BARRON-ST. CROIX-PIERCE- 422 PM CDT SAT JUN 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT A FLASH FLOOD WATCH IS IN EFFECT. SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED WITH WIDESPREAD RAINFALL AMOUNTS OF 1 TO 3 INCHES. LOCALLY HEAVIER TOTALS ARE POSSIBLE. THIS MAY CAUSE SIGNIFICANT RISES IN AREA RIVERS...STREAMS...AND FLOODING OF URBAN AND LOW LYING AREAS. A FEW STORMS MAY ALSO BE SEVERE...PARTICULARLY ACROSS SOUTHERN MINNESOTA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY LOCALLY HEAVY RAINFALL AND ISOLATED SEVERE STORMS ARE POSSIBLE ACROSS EASTERN MINNESOTA AND WEST CENTRAL WISCONSIN EARLY ON SUNDAY AS COLD FRONT MOVES THROUGH. WAVES OF MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED FROM MONDAY AFTERNOON THROUGH FRIDAY. SOME OF THE STORMS MONDAY NIGHT MAY BE SEVERE. IN ADDITION...SEVERAL INCHES OF RAIN ARE POSSIBLE NEXT WEEK...WHICH COULD LEAD TO FLOODING IN SOME LOCATIONS. THIS WOULD ALSO RESULT IN SIGNIFICANT RISES ON THE MAIN STEM RIVERS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED. MNZ041-047-048-054>056-064-WIZ016-025>028-152130- DOUGLAS-STEVENS-POPE-LAC QUI PARLE-SWIFT-CHIPPEWA-YELLOW MEDICINE- RUSK-DUNN-PEPIN-EAU CLAIRE- 422 PM CDT SAT JUN 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED WITH WIDESPREAD RAINFALL AMOUNTS OF 1 TO 3 INCHES. LOCALLY HEAVIER TOTALS ARE POSSIBLE. SOME FLOODING IS POSSIBLE...ESPECIALLY IN AREAS WITH THE HEAVIEST RAINFALL TOTALS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY LOCALLY HEAVY RAINFALL AND ISOLATED SEVERE STORMS ARE POSSIBLE ACROSS EASTERN MINNESOTA AND WEST CENTRAL WISCONSIN EARLY ON SUNDAY AS COLD FRONT MOVES THROUGH. WAVES OF MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED FROM MONDAY AFTERNOON THROUGH FRIDAY. SOME OF THE STORMS MONDAY NIGHT MAY BE SEVERE. IN ADDITION...SEVERAL INCHES OF RAIN ARE POSSIBLE NEXT WEEK...WHICH COULD LEAD TO FLOODING IN SOME LOCATIONS. THIS WOULD ALSO RESULT IN SIGNIFICANT RISES ON THE MAIN STEM RIVERS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED. BORGHOFF
In the hours before
Local storm report, Jun 14, 6:44 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
644 PM CDT SAT JUN 14 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM NON-TSTM WND DMG WEST SAINT PAUL 44.90N 93.09W
06/14/2014 DAKOTA MN TRAINED SPOTTER
LARGE TREE LIMBS AND BRANCHES DOWN IN AREA
OF S ROBERT ST. TO BIDWELL ST. BOUNDED FROM
BERNARD ST. TO ANNAPOLIS ST. TIME WAS
ESTIMATED.
&&
NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEMLocal storm report, Jun 14, 6:52 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
652 PM CDT SAT JUN 14 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM NON-TSTM WND DMG 1 SSE THE LAKE MINNETONK44.92N 93.45W
06/14/2014 HENNEPIN MN TRAINED SPOTTER
LARGE TREE LIMBS DOWN AT EXCELSIOR BLVD AND
BAKER RD IN MINNETONKA. TIME WAS ESTIMATED.
&&
NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEMSpecial weather statement, Jun 14, 7:13 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 713 PM CDT SAT JUN 14 2014 MNZ049-057-150100- KANDIYOHI-STEARNS- 713 PM CDT SAT JUN 14 2014 ...THUNDERSTORMS MOVING OVER KANDIYOHI AND STEARNS COUNTIES THROUGH 800 PM CDT... AT 709 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF SIBLEY STATE PARK. THIS STORM WAS MOVING NORTHEAST AT 35 MPH. ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 30 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... GREEN LAKE. HAWICK. GEORGEVILLE. REGAL. LAKE HENRY. SPRING HILL. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY. && LAT...LON 4561 9492 4560 9459 4515 9488 4521 9509 TIME...MOT...LOC 0013Z 208DEG 30KT 4525 9491
Special weather statement, Jun 14, 7:14 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
714 PM CDT SAT JUN 14 2014
MNZ068-150045-
CARVER-
714 PM CDT SAT JUN 14 2014
...THUNDERSTORMS MOVING OVER CARVER COUNTY THROUGH 745 PM CDT...
AT 712 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 7 MILES NORTHWEST OF MN VALLEY STATE REC AREA. THIS
STORM WAS MOVING NORTHEAST AT 35 MPH.
ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 30 MPH ARE EXPECTED WITH
THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
COLOGNE.
WACONIA.
CARVER.
CHASKA.
NWS CHANHASSEN.
CHANHASSEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
&&
LAT...LON 4467 9377 4467 9388 4468 9389 4472 9389
4472 9395 4490 9376 4489 9353 4480 9352
4479 9358 4476 9362 4473 9363 4464 9376
TIME...MOT...LOC 0014Z 230DEG 30KT 4474 9378Local storm report, Jun 14, 7:26 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
726 PM CDT SAT JUN 14 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM HAIL NEW LONDON 45.30N 94.95W
06/14/2014 E0.75 INCH KANDIYOHI MN TRAINED SPOTTER
DIME SIZED HAIL REPORTED
&&
NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEMSpecial weather statement, Jun 14, 7:39 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
739 PM CDT SAT JUN 14 2014
MNZ055>057-064-065-150200-
CHIPPEWA-KANDIYOHI-RENVILLE-SWIFT-YELLOW MEDICINE-
739 PM CDT SAT JUN 14 2014
...THUNDERSTORMS WITH HEAVY RAIN OVER CHIPPEWA... KANDIYOHI...
RENVILLE... SWIFT AND YELLOW MEDICINE COUNTIES THROUGH 900 PM CDT...
AT 726 PM CDT...WEATHER SERVICE RADAR WAS TRACKING NUMEROUS
THUNDERSTORMS WITH HEAVY RAIN OVER THE AREA. THE STORMS WERE MOVING
NORTHEAST AT 35 MPH... BUT ADDITIONAL STORMS CONTINUED TO REFORM AND
MOVE OVER THE SAME AREAS... INCREASING THE POTENTIAL FOR FLOODING.
PEA SIZE HAIL...WINDS UP TO 30 MPH...AND HEAVY DOWNPOURS ARE EXPECTED
WITH THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE FROM THESE
THUNDERSTORMS. THIS WILL RESULT IN FLOODING OF SMALL STREAMS AND
CREEKS... AS WELL AS URBANIZED AND POOR DRAINAGE AREAS. NEVER DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4496 9565 4517 9547 4541 9516 4541 9477
4507 9476 4454 9560 4462 9561 4462 9579
4464 9583
TIME...MOT...LOC 0037Z 234DEG 32KT 4528 9492The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:13 PM CDT | Special Weather Statement | MPX | Stearns | 47 min |
| Jun 14, 7:14 PM CDT | Special Weather Statement | MPX | Carver | 31 min |
| Jun 14, 7:50 PM CDT | Special Weather Statement | MPX | Hennepin, Ramsey, Washington | 40 min |
| Jun 14, 8:52 PM CDT | Special Weather Statement | MPX | Kandiyohi, Stearns | 113 min |
| Jun 14, 8:59 PM CDT | Special Weather Statement | MPX | Redwood | 46 min |
| Jun 15, 10:13 AM CDT | River Flood Warning | MPX | Carver | 48 hr |
| Jun 15, 10:13 AM CDT | River Flood Warning | MPX | Hennepin, Wright | 18 days |
| Jun 15, 10:13 AM CDT | River Flood Warning | MPX | Redwood | 13 days |
| Jun 15, 10:13 AM CDT | River Flood Warning | MPX | Stearns | 9 days |
Nearby
Special Weather Statements in Minnesota, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.